MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM TOTAL HCG (THCG) 90T

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM TOTAL HCG (THCG) 90T
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported an observation of an elevated atellica im total human chorionic gonadotropin (thcg) patient result for a sample, which was discordant relative to repeat testing.Calibration was acceptable, and quality control (qc) was within the laboratory established ranges when the discordant result was obtained on the day of the event.The customer ran qc the next day, which recovered out of range.The customer changed the reagent pack, recalibrated the assay, and ran qc, which recovered acceptably.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens is evaluating the event.
 
Event or Problem Description
The customer reported an observation of an elevated atellica im total human chorionic gonadotropin (thcg, lot # 365) patient result for a sample, which was discordant relative to repeat testing.The initial elevated result was reported to the physician(s), who did not question the result.The sample was retested on the original atellica im 1300 analyzer.The retested result was lower than the initial result and was in line with the customers¿ expectations.A corrected report was issued by reporting the retested result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Mdr 1219913-2026-00042 was initially filed on 19-feb-2026.Additional information (02-mar-2026): siemens concluded the investigation of a united states (us) customer complaint regarding an observation of an elevated atellica im total human chorionic gonadotropin (thcg) patient result for a sample, which was discordant relative to repeat testing.Siemens evaluated the instrument data, and the information provided by the customer.Siemens¿ review of the instrument data for the discordant sample showed no evidence of a hardware issue.The customer ran the thcg master curve material (mcm), and all levels were within range with acceptable precision.Also, quality control (qc) recovered within range following calibration.Siemens performed internal testing across multiple thcg reagent and calibrator lots, and all calibrator lots were within specification and met the acceptance criteria.Siemens determined that there was no reagent or instrument related issue.Based on the available information, the cause of the single discordant result was unable to be determined.A product problem was not identified.The customer is operational.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM TOTAL HCG (THCG) 90T
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24385781
Report Number1219913-2026-00042
Device Sequence Number10208336
Product Code DHA
UDI-Device Identifier00630414600031
UDI-Public(01)00630414600031(10)58099365(17)260425
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberN/A
Device Catalogue Number10995690
Device Lot Number58099365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown